View Single Post
Old 08-19-2007, 05:51 PM   #2
BinkyKat
Instepping Out
 
BinkyKat's Avatar
 
Join Date: May 2005
Location: Fargo ND
Posts: 2,256
Thanks: 73
Thanked 84 Times in 59 Posts
I took Lexapro a few years ago for about a year or two. I had lost my dad 5 years ago and it seems it triggered depression. I became weepy and emotional. I really never noticed a difference other than not being so weepy. I never had any side effects like headache or whatever else they listed. I did, however, feel that it dulled my ...ahem sex drive, but for your dd that would not be a concern? So, I decided to try something else...then eventually decided not to take anything at all about a year and a half ago. I think it's time to revisit because i'm getting more emotional again...possibly a monthly thing. I've never been PMSy, but it seems the last year or so, just before that time, I'm a wreck.
So, to summarize, I felt it mild and useful for a time. Good communication with your dd and her dr. will hopefully put you at ease and help you find the right fit.
__________________
~Jodie~
BinkyKat is offline   Reply With Quote
The Following User Says Thank You to BinkyKat For This Useful Post:
GennyLynn1962 (08-20-2007)